Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters zoe

Posted by Jerrympls on May 12, 2002, at 2:43:51

In reply to provigil jitters, posted by zoe on May 2, 2002, at 8:55:42

> i started provigil 200 mg a day, added on to wellbutrin 200 mg 2x/day for depression/mixed social anxiety. the first few days were great, but yesterday i got the extreme jitters, spaciness, yuck. i stopped taking it for the past couple of days. i can barely eat. does this go away? has anyone had a good effect from this drug?

I tried Provigil starting at 100mg and eventutally moving up to 400mg. I was also taking it with Desipramine - while not exactly like Wellbutrin - you could say some general similarities. (However, Wellbutrin gave me terribly anxiety and panic). Provigil, at first, gave me some nominal energy - not speedy - just "gotta run some errands" type of energy. That lasted about a week. It boosted my mood only slightly and then tapered off--even with the dose increase. Then, it basically just kinda make me feel awake - just awake -nothing more, nothing less. Stopped it after a couple months. No withdrawl.

No real benefits. Perhaps it works for some people?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jerrympls thread:104737
URL: http://www.dr-bob.org/babble/20020510/msgs/106077.html